# SDR DHLA2009743DH684

- Difficulty date: November 11, 2008
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT BS 970 BTWN S-24L AND S-25L FUSELAGE SKIN WITH DOUBLE HOLE.  REPAIRED SKIN SECTION AT BS 965 TO BS 975.5 BTWN S-23L AND S-26L IAW EO COO-2-53-496-08 DTD 12/24/08 DOCUMENTED ON FAA FORM 8110-3.
